# SDR SWAA2021081095283

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT HAS DAMAGE AT AFT CARGO BAY BS727E+7 RBL21 WL156. MARKED ; / [01] EVALUATED CORROSION ON ACB SIDEWALL SUPPORT BS 727E+7'' RBL 21 WL 156 AND FOUND TO BE OUT OF LIMITS DUE TO EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 PART 4A(2); MEASURES OF CORROSION L=3.0'' X W= 1.0'' X D=0.015'' FROM ORIGINAL THICKNESS OF TH=0.040''; TOOL USED CALIPER ID:ATS2318 S/N:B19006095; DEPTH GAUGE ID: ATS2472 S/N: UNKNOWN; [02] REMOVED ACB SIDEWALL SUPPORT BS727-767 RBL 21 WL 156 IAW SRM 51-40-02-0G-0; [03] VERIFIED EVALUATED CORROSION ON ACB SIDEWALL SUPPORT BS 727E+7'' RBL 21 WL 156 AND FOUND TO BE OUT OF LIMITS DUE TO EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 PART 4A(2); MEASURES OF CORROSION L=3.0'' X W= 1.0'' X D=0.015'' FROM ORIGINAL THICKNESS OF TH=0.040''; TOOL USED CALIPER ID:ATS2318 S/N:B19006095; DEPTH GAUGE ID: ATS2472 S/N: UNKNOWN; [04] REPLACEMENT OF ACB SIDEWALL SUPPORT BS 727-767 RBL 21 WL156 IS DOCUMENTED ON TASK CARD TTG8Q005THRJ; [05] VERIFIED REPLACEMENT OF ACB SIDEWALL SUPPORT BS 727-767 RBL 21 WL156 IS DOCUMENTED ON TASK CARD TTG8Q005THRJ
